# SDR UPS02M39421

- Difficulty date: August 12, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N254UP
- Make and model: Doug MD-11F
- Aircraft time: 37,930 hours, 7,141 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: AFA7789542
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CORROSION FOUND ON SEAT TRACK CROWN AT STA 1964 X=-107.  SEAT TRACK CORROSION EXCEEDS LIMIT IAW SRM 53-70-00 FIG 3 VOL 1.  SEAT TRACK REMOVED PER SRM 51-31-01.  SPLICE HAT AND PLATE FABRICATE IAW SRM 53-70-00 FIG 1.  INSTALLED PER SRM 53-70-00 FIG 1 & 51-31-01.
